# SDR DALA2025032002101

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION SEAT TRACK +Y1292 LOCATED BETWEEN FR64 TO FR66 AT AFT GALLEY AREA (SSI 534147). C/A: REPLACED SEAT TRACK Y1292,LOC BETWEEN FR64 TO FR66 STR23L AFT GALLEY AREA AS PER A319 SRM 51-42-11,A319 SRM 51-72-11 AND NATDWG-10N01048 RELEASE. (LP: 0866841)
